# SDR ORJA9849

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FORWARD LAV INBOARD FLOOR ANGLE CORRODED.  REMOVED CORRODED ANGLE FABRICATED NEW ANGLE IAW DC-9 SRM 51-10-3.  INSTALLED ANGLE IAW DC-9 SRM 51-30-1.  (M)
